# SDR UIEA200700429

- Difficulty date: October 2, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 31,834 hours, 5,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FLAP INBOARD AFT FLAP LOWER SURFACE HAS VARIOUS NICKS AND SCRATCHES.  INTERIM REPAIR CARRIED OUT IAW SRM 57-53-01, AND XEO 57-092607.
